# SDR RAIA201801100002

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 32,585 hours, 29,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR LIGHTS INOPERATIVE DUE TO A DISCHARGED BATTERY.  R & R THE NR 1 & 2 EMRGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
